T4 high, TSH low
my symptoms are
hair loss, sweating, fatigue, weight loss, rapid heart beat
makes no sense because some are for hypo thyroidism and some hyper.
my tsh is the lowest end of normal (dropping one point would make me low) and my t4 is high (gaining one more point would be too high).
I had my first panic attact (so i think) recently also.
I have always gotten heart palpitations but they were quick and then over. This new rapid heart rate lasts hours and starts when I'm laying on the couch watching nothing exciting on TV.
i take minocin, paxil 10mg, welbutrin 300mg, synthroid (200 mcg) but my dr just lowered me to 175 mcg to see if maybe my body needs a higher tsh and a lower t4.
Could it be my medicine?
I Would Guess It Is The Combination Of The Wellbutrin And The Synthroid. 200 Is A High Dose Of Synthroid And Could Easily Cause Your Anxiety Symptoms. Also The Wellbutrin Can Increase Anxiety And Heart Symptoms. I Suffer From Panic Attacks And My Doctors Won't Let Me Take Wellbutrin For That Reason. I Also Have Mitral Valve Prolapse, Which Is A Non-life Threatening Heart Condition, That Is Also Aggravated By Both These Drugs, And Causes The Symptoms Of Heart Palpitations, Anxiety, Etc.. Best Wishes.
definitely all hyperthyroid symptoms
I had all of the same symptoms except in my case it was weight gain. The Dr. said I was suffering from depression and referred me to a shrink who prescribed Wellbutrin and I started having panic attacs which I had never had before.Same dosages and no improvemtn in the way I feel.
Thank you for the info
Chronic Fatigue Syndrome
chronic fever and low wbc
chronic low blood sugars
chronic muscle inflammation
Copyright ? 2008-2009 www.health-time.org